MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL2215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility in the united states reported that capsular damage occurred with four patients, performance hesitation, trampolining, infusion fluctuated on four vitrectomy cases last week.Additional surgeries were needed for each patient (vitrectomy, etc.).Another system was used to continue.This report is for the 4th patient.
 
Additional Manufacturer Narrative
Additional information has been requested.The investigation is ongoing.See related mdr reports: 0001920664-2025-00026, 0001920664-2025-00027 & 0001920664-2025-00028.
 
Additional Manufacturer Narrative
The customer did not approve the repair.Therefore, the evaluation is not available.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.This investigation is complete.See related mdr reports: 0001920664-2025-00026, 0001920664-2025-00027 & 0001920664-2025-00028.

Brand Name
STELLARIS VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key21645209
Report Number0001920664-2025-00029
Device Sequence Number15434347
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)230816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL2215
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown